# SDR UALA2013061804215

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 63,053 hours, 23,968 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Strap
- Condition: Out Of Position
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).   CAPTS O2 MASK WHEN DONNED IS VERY LOOSE AND WON'T STAY SECURED.  NO LEAK NOTED BY CAPTAIN.  FOUND MASK CROSS STRAPS INCORRECTLY POSITIONED.  REPOSITIONED STRAPS, MASK OPS CHECKED OK.
